# SDR UALA2010051701653

- Difficulty date: May 15, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 54,336 hours, 7,839 cycles
- Engine: Pwa PW4090
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Part number: 11511007
- Part serial: 95
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECOMPRESSON ISSUE, RTFL.  REPLACED LT ASCPC, GROUND TEST PASSED. ALSO CABIN PRESSURE SYS GROUND TEST PASSED. OPERATED BOTH OUTFLOW VALVES MANUALLY. COMPARED WITH INDICATION, ALL OK.
